| Model Number |
03.010.433 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is an unknown date in 2022.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
After the procedure.Another set was brought in the room the compensate of the bent guide construct.Procedure was completed with no delay.There was no patient consequence.This report is for a wire guide/2 holes 12.0/3.2mm for suprapatellar.This is report 2 of 4 for (b)(4).
Additional Manufacturer Narrative
Event or Problem Description